Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Why so tired??
Mar 14, 2007

Why do some HIV poz people always feel tired. I take Norvir,Reyataz and Truvada do these have any thing to do with being tired, Also always hungry!!!

Response from Dr. Henry

Excellent question on why some patients experience fatigue. That is often a challenging symptom that can be seen in a wide variety of settings and is also common in the general population. Hormone deficiencies, physical deconditioning, chronic annoying side effects, depression and other factors can contribute to fatigue. Constant hunger is also frequent in the general population so it can be tough to attribute that condition to a particular set of HIV drugs. Fatigue and hunger have not been commonly reported /linked in patients taking your particular regimen but you could be having a idiosynratic reaction that can be very tough to sort out. If no other explanation is found then switching meds around in the setting of good HIV control and no resistance is sometimes considered to see if any particular med is contributing. KH



Previous
neuropathy and muscle loss
Next
the timing of taking Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement